# SDR CA090619005

- Difficulty date: June 11, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 30,901 hours
- Engine: Ge CF343A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 16600101
- Part serial: DCL0709403R
- Condition: Malfunctioned
- Location: Nlg
- Part time: 28,826 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN SELECTING GEAR DOWN ON APPROACH GOT A DISAGREE AND CANCELLED HORN, THEN HERD A CLUNK, THEN GEAR (NOSE DOOR AND GEAR RED) UNSAFE THEN GEAR WENT FULLY DOWN WITH 3 GREEN.  MAIN NORMALLY AND NOSE 1 MIN LONGER TO GO DOWN.  AFTER MX INVESTIGATION, FOUND THAT THE HOCK OF THE NOSE LANDING GEAR UPLOCK DON`T GO IN THE FULL OPEN POSITION.  NLG UPLOCK REPLACED, SYS TEST SERVICEABLE, ACFT RETURN TO SERVICE.
